MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX; GCJ
Model Number CTB71
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection observed that the shield, a clear plastic internal component of the seal, had dislodged from its original position.Testing was performed on the event unit, which confirmed the reported event of increased drag force.Based on the condition of the returned unit and the description of the event, it is likely that the shield was dislodged by a large instrument that was inserted through the seal.This would cause a larger portion of the septum, a rubber component of the seal, to make contact with instruments passing through the seal.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Procedure performed: robot prostatectomy.Intraoperatively, appearance of an inability to mobilize the arm holding the camera properly, the surgeon must exert abnormally strong pressure to push the camera into the patient's abdomen in order to have deep visibility.Discovery of the joint of the trocar that slides together with the camera, preventing it from stabilizing.Impossibility of placing the camera without the rebound effect.Actions undertaken: change of obese trocar 12mm x 150 required to continue the procedure.Hotline service of the robot has been called (ultimately not concerned with the problem).Consequences: other.If other: elongation of the operating time of 15 minutes.Type of intervention: change of obese trocar 12mm x 150 required to continue the procedure.Patient status: no patient injury or illness occur associated with the complaint event.

Brand Name
CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8116520
Report Number2027111-2018-00446
Device Sequence Number295638
Product Code GCJ
UDI-Device Identifier00607915125066
UDI-Public(01)00607915125066(17)201219(30)01(10)1312938
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2017
Device Model NumberCTB71
Device Catalogue Number101415501
Device Lot Number1312938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1